# SDR COMA0160324

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 2,485 hours, 2,422 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Warning System
- Part serial: 21PM
- Condition: False Activation
- Location: E&E Bay
- Part time: 2,487 hours, 2,425 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EFIS COMP MON CAUTION DURING T/O.  REPLACED THE NR 2 AHARS.
